Picture of patient recieving biomechanical prosthetic upper limb

Open Access research transforming patient rehabilitation...

Strathprints makes available scholarly Open Access content by researchers within the Department of Biomedical Engineering, including those working within the areas of rehabilitation engineering, which encompasses biomechanics, prosthetics and orthotics, and motor control and neuroprosthetics.

Research at Biomedical Engineering also explores cell, tissue and organ engineering, particularly in the development of artificial organs, as well as research into implanted medical devices such as intelligent sensors.

Explore the Open Access research by Biomedical Engineering, or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2004
Number of items: 12.

2019

Dugan, William and Glennon, Sam and Gunnells, Paul E. and Steingrimsson, Einar (2019) Tiered trees, weights, and q-Eulerian numbers. Journal of Combinatorial Theory Series A, 164. pp. 24-49. ISSN 0097-3165

2018

Bevan, David and Homberger, Cheyne and Tenner, Bridget Eileen (2018) Prolific permutations and permuted packings : downsets containing many large patterns. Journal of Combinatorial Theory Series A, 153. pp. 98-121. ISSN 0097-3165

2015

McNamara, Peter R. W. and Steingrímsson, Einar (2015) On the topology of the permutation pattern poset. Journal of Combinatorial Theory Series A, 134. pp. 1-35. ISSN 0097-3165

Ehrenborg, Richard and Kitaev, Sergey and Steingrimsson, Einar (2015) Number of cycles in the graph of 312-avoiding permutations. Journal of Combinatorial Theory Series A, 129. pp. 1-18. ISSN 0097-3165

2014

Aval, Jean-Christophe and D'Adderio, Michele and Dukes, Mark and Hicks, Angela and Le Borgne, Yvan (2014) Statistics on parallelogram polyominoes and a q,t-analogue of the Narayana numbers. Journal of Combinatorial Theory Series A, 123 (1). pp. 271-286. ISSN 0097-3165

2013

Dukes, Mark and Le Borgne, Yvan (2013) Parallelogram polyominoes, the sandpile model on a complete bipartite graph, and a q,t-Narayana polynomial. Journal of Combinatorial Theory Series A, 120 (4). pp. 816-842. ISSN 0097-3165

Dukes, Mark and Gardi, Einan and Steingrimsson, Einar and White, Chris (2013) Web worlds, web-colouring matrices, and web-mixing matrices. Journal of Combinatorial Theory Series A, 120 (5). pp. 1012-1037. ISSN 0097-3165

2012

Claesson, Anders and Jelínek, Vít and Steingrimsson, Einar (2012) Upper bounds for the Stanley–Wilf limit of 1324 and other layered patterns. Journal of Combinatorial Theory Series A, 119 (8). pp. 1680-1691. ISSN 0097-3165

2011

Burstein, Alexander and Jelínek, Vít and Jelínková, Eva and Steingrimsson, Einar (2011) The Möbius function of separable and decomposable permutations. Journal of Combinatorial Theory Series A, 118 (8). 2346–2364.

Claesson, Anders and Dukes, Mark and Kubitzke, Martina (2011) Partition and composition matrices. Journal of Combinatorial Theory Series A, 118 (5). pp. 1624-1637.

2010

Bousquet-Melou, Mireille and Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2010) (2+2)-free posets, ascent sequences and pattern avoiding permutations. Journal of Combinatorial Theory Series A, 117 (7). pp. 884-909.

2004

Evdokimov, A. and Kitaev, Sergey (2004) Crucial words and the complexity of some extremal problems for sets of prohibited words. Journal of Combinatorial Theory Series A, 105 (2). pp. 273-289. ISSN 0097-3165

This list was generated on Thu Dec 3 05:06:19 2020 GMT.